Alert archive / North Dakota / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Bismarck, ND

July 21, 2013Mountrail County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jul 21, 2013, 4:41 PM CDT for Mountrail County, North Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2013, 4:41 PM CDT (21:41 UTC)
Expired
Jul 21, 2013, 10:30 PM CDT
In force
6 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 128 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WGUS53 KBIS 212141
FFWBIS
NDC061-220330-
/O.NEW.KBIS.FF.W.0014.130721T2141Z-130722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT SUN JUL 21 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 438 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING ACROSS THE WARNED AREA. LAW ENFORCEMENT MENTIONS THAT     
  WATER IS COMPLETELY ACROSS MAIN STREET AND IS FLOWING LIKE A       
  RIVER. WATER IS KNEE HIGH AND SURROUNDS SEVERAL BUILDINGS. 

* FLASH FLOODING IS OCCURRING OVER SOUTH CENTRAL MOUNTRAIL           
  COUNTY...INCLUDING NEW TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254

$$

HEINERT
3 follow-up statements
380 
WGUS73 KBIS 212214
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
514 PM CDT SUN JUL 21 2013

NDC061-220330-
/O.CON.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOUNTRAIL ND-
514 PM CDT SUN JUL 21 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MOUNTRAIL
COUNTY UNTIL 1030 PM CDT...

AT 511 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA...WHERE RADAR INDICATES OVER 2 INCHES HAS FALLEN THIS 
AFTERNOON. 

RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO 
OCCUR...MAINLY RURAL AREAS OF SOUTH CENTRAL MOUNTRAIL 
COUNTY...INCLUDING NEW TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM HAS CAUSED FLOODING OF SMALL CREEKS 
AND STREAMS AND HIGHWAYS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS 
ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE 
ALSO SUBJECT TO FLOODING.

DO NOT WALK OR DRIVE INTO FLOOD WATERS. THE WATER DEPTH MAY BE TOO 
GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254

$$

MARTIN/SCHECK
689 
WGUS73 KBIS 212343
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT SUN JUL 21 2013

NDC061-220330-
/O.CON.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOUNTRAIL ND-
643 PM CDT SUN JUL 21 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MOUNTRAIL
COUNTY UNTIL 1030 PM CDT...

LATE THIS SUNDAY AFTERNOON LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS WITH VERY HEAVY RAIN AND FLASH FLOODING IN NEW TOWN. 
BY EARLY THIS EVENING REPORTS WERE THAT THE WATER WAS BEGINNING TO 
RECEDE. THE RAIN HAS ENDED...AND NO ADDITIONAL STORMS ARE FORECAST 
TONIGHT. THERE IS STILL A THREAT...UNTIL THE WATER COMPLETELY 
RECEDES...SO PEOPLE SHOULD NOT WALK OR DRIVE INTO FLOOD WATERS.

&&

LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254

$$

SCHECK/JPM
084 
WGUS73 KBIS 220019
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SUN JUL 21 2013

NDC061-220032-
/O.CAN.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOUNTRAIL ND-
719 PM CDT SUN JUL 21 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
MOUNTRAIL COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR 
BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254

$$

SCHECK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 4:37 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 21, 4:37 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT SUN JUL 21 2013

.UPDATE...
ISSUED AT 431 PM CDT SUN JUL 21 2013

THIS UPDATE TO ADD SOUTH CENTRAL ND INCLUDING BURLEIGH...MORTON
AND KIDDER COUNTIES TO WATCH.

UPDATE ISSUED AT 416 PM CDT SUN JUL 21 2013

THIS UPDATE TO CLEAR TORNADO WATCH FROM FAR NORTHWEST ND.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 245 PM CDT SUN JUL 21 2013

MAIN CONCERNS THIS SHORT TERM PERIOD WILL BE SEVERE STORMS. LATEST
SATELLITE LOOPS SHOW SHORTWAVE TROUGH MOVING THROUGH SASKATCHEWAN
INTO EASTERN MONTANA. A SURFACE TROUGH ASSOCIATED WITH THE
SHORTWAVE WAS ACTIVELY SUPPORTING A LINE OF THUNDERSTORMS. EXPECT
LINE OF THUNDERSTORMS DEVELOPING BETWEEN WILLISTON AND ESTEVAN
SASK...MOVING EAST WITH TIME ACROSS THE NORTH CENTRAL. LESS ACTIVE
THUNDERSTORM CHANCES SOUTH CENTRAL...BUT THREAT STILL EXISTS THIS
EVENING. LINE OF THUNDERSTORMS/MCS WILL EXIT THE REGION LATE
TONIGHT. HIGH PRESSURE WILL FOLLOW WITH COOLER AND DRY WEATHER
MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 245 PM CDT SUN JUL 21 2013

THE MAIN CONCERN IN THE LONG TERM WILL BE THE CHANCES OF
THUNDERSTORMS.  MUCH OF THE LONG TERM FORECAST PERIOD WILL FEATURE A
H5 RIDGE ACROSS THE WESTERN UNITED STATES WITH A TROUGH IN THE
EAST.  THIS WILL PLACE THE NORTHERN PLAINS IN NORTHWESTERLY
FLOW ALOFT...WITH PERIODIC SHORTWAVES MOVING ACROSS NORTH DAKOTA.

A SURFACE BOUNDARY IS EXPECTED TO BE LOCATED FROM NORTH CENTRAL
MONTANA INTO EASTERN WYOMING MONDAY AFTERNOON.  THIS COULD PROVIDE
THE FOCUS FOR THUNDERSTORMS MONDAY NIGHT...ESPECIALLY ACROSS WESTERN
NORTH DAKOTA.  SURFACE HIGH PRESSURE BUILDS INTO NORTH DAKOTA ON
TUESDAY...BUT QUICKLY SHIFTS EAST TUESDAY NIGHT.  THERE IS
RELATIVE AGREEMENT AMONGST THE SHORT TERM MODELS THAT THUNDERSTORM
CHANCES WILL RETURN TUESDAY NIGHT THOUGH THE PLACEMENT OF THE HIGHER
CHANCES IS NOT AS CLEAR.  THE GFS AND ECMWF FAVOR THE NORTH AND EAST
PARTS OF THE FORECAST AREA...AND THIS IS ALSO IN LINE WITH THE
CURRENT FORECAST.

A STRONGER WAVE MOVES ACROSS LATE IN THE WEEK...TOWARDS THURSDAY AND
FRIDAY.  IT ALSO APPEARS A WARM FRONT SETS UP ACROSS SOUTHERN NORTH
DAKOTA THURSDAY NIGHT INTO FRIDAY...WHICH SHOULD SHOULD BRING A MORE
ORGANIZED CHANCE OF THUNDERSTORMS LATE IN THE WEEK.

THE GFS AND ECMWF DIVERGE A BIT TOWARDS THE WEEKEND...THOUGH THE
GENERAL IDEA IS THE H5 RIDGE BUILDS ACROSS NORTH DAKOTA WITH SURFACE
HIGH PRESSURE TALKING HOLD ON SATURDAY.  THIS SHOULD HELP DRY IT OUT
TO SOME EXTENT ON SATURDAY AND WILL STICK WITH SPOTTY SLIGHT CHANCE
POPS.  ANOTHER BOUNDARY BECOMES ESTABLISHED ACROSS PARTS OF MONTANA
INTO CENTRAL WYOMING FOR SUNDAY WITH THUNDERSTORM CHANCES
POTENTIALLY INCREASING AGAIN IN THE WEST JUST BEYOND LONG TERM
FORECAST PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 431 PM CDT SUN JUL 21 2013

MAIN THREAT TO AVIATION WILL BE THUNDERSTORMS THIS SUNDAY
AFTERNOON AND EVENING. LINE OF STORMS NOW POISED TO MOVE THROUGH
KMOT-KBIS BETWEEN 22-01Z...THEN KJMS AFTER 02Z. NORTHWEST WINDS 20
TO 30 KTS WEST  OF THE  TROUGH AT KISN TIL 01Z. OTHERWISE VFR OUTSIDE
OF THUNDERSTORMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...WAA
LONG TERM...CK
AVIATION...WAA
Hazardous weather outlook, Jul 21, 3:00 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CDT SUN JUL 21 2013

NDZ004-012-222000-
BOTTINEAU-MCHENRY-
300 PM CDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA
THIS AFTERNOON AND EVENING. HAIL LARGER THAN GOLF BALL...DAMAGING
WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE POSSIBLE.

FLOOD WARNINGS CONTINUE ON THE SOURIS RIVER FROM TOWNER THROUGH
WESTHOPE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

NDZ001>003-005-009>011-013-017>023-025-222000-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
300 PM CDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED GENERALLY NORTH OF I-94 THIS
AFTERNOON AND EVENING...WITH LESSER CHANCES SOUTH. HAIL POTENTIALLY
LARGER THAN GOLF BALL...DAMAGING WINDS IN EXCESS OF 60 MPH AND
TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT IN THE FAR WEST.
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

NDZ031>037-040>048-050-051-222000-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
300 PM CDT SUN JUL 21 2013 /200 PM MDT SUN JUL 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN NORTH DAKOTA...
GENERALLY EAST OF HIGHWAY 85. LARGE HAIL...AND DAMAGING WINDS AND
AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH THE BEST
CHANCES IN THE WEST. THUNDERSTORM CHANCES REMAIN IN THE FORECAST
TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

WAA/CWK

In the hours before

Local storm report, Jul 21, 3:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             8 SE RAY                48.26N 103.04W
07/21/2013  E0.75 INCH       WILLIAMS           ND   TRAINED SPOTTER

            HEAVY RAINFALL AND HAIL

&&

AC
Local storm report, Jul 21, 3:49 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             14 S WATFORD CITY       47.60N 103.28W
07/21/2013  E1.25 INCH       MCKENZIE           ND   PARK/FOREST SRVC

            HEAVY RAIN... LARGE HAIL.

&&

NHEINERT
Local storm report, Jul 21, 4:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             5 SW KILLDEER           47.32N 102.83W
07/21/2013  E1.00 INCH       DUNN               ND   TRAINED SPOTTER

            HAILING HEAVILY - QUARTER SIZE

&&

AC
Local storm report, Jul 21, 4:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             NEW TOWN                47.98N 102.49W
07/21/2013  M1.50 INCH       MOUNTRAIL          ND   LAW ENFORCEMENT

            VERY HEAVY RAIN... HAIL LASTED 15 MINUTES.

&&

KSIMOSKO
Local storm report, Jul 21, 4:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND GST     NEW TOWN                47.98N 102.49W
07/21/2013  E60 MPH          MOUNTRAIL          ND   LAW ENFORCEMENT

&&

KSIMOSKO
Local storm report, Jul 21, 4:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             NW KILLDEER             47.37N 102.75W
07/21/2013  E0.75 INCH       DUNN               ND   CO-OP OBSERVER

            MOSTLY PEA. A FEW PENNY.

&&

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 2:51 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie54 min
Jul 21, 3:07 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams68 min
Jul 21, 3:19 PM CDTSevere Thunderstorm WarningBISMountrail, Williams26 min
Jul 21, 3:24 PM CDTSevere Thunderstorm WarningBISBurke, Ward66 min
Jul 21, 3:39 PM CDTSevere Thunderstorm WarningBISMountrail66 min
Jul 21, 3:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jul 21, 4:06 PM CDTSevere Thunderstorm WarningBISMcKenzie, McLean, Mountrail54 min
Jul 21, 4:45 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver60 min
Jul 21, 4:58 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward62 min
Jul 21, 5:07 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark38 min
Jul 21, 5:39 PM CDTTornado WarningBISMcHenry51 min
Jul 21, 5:43 PM CDTSevere Thunderstorm WarningBISGrant, Morton62 min
Jul 21, 5:54 PM CDTTornado WarningBISGrant, Morton36 min
Jul 21, 6:03 PM CDTTornado Warning Tornado observedBISMcHenry42 min
Jul 21, 6:28 PM CDTTornado WarningBISGrant, Morton32 min
Jul 21, 6:38 PM CDTSevere Thunderstorm WarningBISBurleigh, Grant, Morton, Oliver, Sioux52 min
Jul 21, 6:39 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce66 min

Nearby

Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.